# SDR TSAA0529051

- Difficulty date: October 23, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 6590737329
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NON-ETOPS FLIGHT 88 LIH-HNL - AFTER GEAR UP, HYD PRESSURE INDICATOR SHOWED ZERO.  LEFT MAIN LANDING GEAR INDICATOR LIGHTS SHOWED BOTH RED AND GREEN (UNSAFE).  WHEN EXTENDING FLAPS AND GEAR, HYD SYSTEM A PRESSURE FLUCTUATED AND A SYSTEM LOW PRESSURE CAUTION LIGHT ILLUMINATED.  PRESSURE RETURNED TO NORMAL AFTER GEAR AND FLAPS WERE EXTENDED.  CREW LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED A LEAKING HYDRAULIC LINE BETWEEN THE LEFT HAND MAIN LANDING GEAR AND TRANSFER TUBE.  LEAK CHECKED OK AND PERFORMED ENGINE RUN AND FUNCTION CHECK OF FLIGHT CONTROLS.  AIRCRAFT RETURNED TO SERVICE.
